Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 429641, 5 pages
http://dx.doi.org/10.1155/2015/429641
Research Article

A Crank-Nicolson Scheme for the Dirichlet-to-Neumann Semigroup

1Department of Mathematics, Faculty of Science, Beirut Arab University, P.O. Box 11-5020, Beirut, Lebanon
2Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine, 57 045 Metz, France

Received 4 May 2015; Accepted 28 June 2015

Academic Editor: M. Montaz Ali

Copyright © 2015 Rola Ali Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rola Ali Ahmad, Toufic El Arwadi, Houssam Chrayteh, and Jean-Marc Sac-Epée, “A Crank-Nicolson Scheme for the Dirichlet-to-Neumann Semigroup,” Journal of Applied Mathematics, vol. 2015, Article ID 429641, 5 pages, 2015. doi:10.1155/2015/429641